MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAXCORE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAXCORE; BIOPSY INSTRUMENT
Model Number MC2020
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes three malfunctions.A review of the reported malfunctions indicated that model mc2020 biopsy instrument allegedly experienced unsealed device packaging.These reports were received from various sources.All three malfunctions did not involve with patients as there was no patient contact.The patients' age, gender and weight were not provided for all three malfunctions.

Brand Name
MAXCORE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10314975
Report Number2020394-2020-05003
Device Sequence Number1072576
Product Code KNW
UDI-Device Identifier00801741084522
UDI-Public(01)00801741084522
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMC2020
Device Catalogue NumberMC2020
Device Lot NumberREBU0034, REBT2183, RECW1765
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1